Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Does irregularity in menses give rise to skin problems and complications in pregnancy ?

Hi, I have a problem of irregular periods and taking the doctors prescription for the past 1 year, after sonography there was improvement and I was prescribed a new medicine, and I have been taking it for the past 3 months still I havent got periods for the past 45 days. Related to this problem, can this problem cause skin problems and problems in concieving and delivery in future?
Asked On : Thu, 7 Apr 2011
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
You have not mentioned anything about the medicines you are taking and which medicine you have taken now. Irregular periods will always cause problem in conceiving a baby but once you conceive, there may not be any problem in delivery.
Dr. Rakhi Tayal
Answered: Fri, 8 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor